# SDR AALA201611289001

- Difficulty date: November 27, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 53,343 hours, 20,013 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SECONDS AFTER TAKEOFF FLIGHT ATTENDANT AND PASSENGERS ALL SMELLED SMOKE IN FORWARD AND MID CABIN, DECLARED EMERGENCY AND RETURNED TO ORD. MAINTENANCE DETERMINED SMELL WAS FROM FORWARD GALLEY LOWER COFFEE MAKER. REPLACED COFFEE MAKER PER CMM 25-31-01.
